Abelian fields and the Brumer-Stark conjecture
Compositio Mathematica, Tome 53 (1984) no. 3, p. 337-346
@article{CM_1984__53_3_337_0,
     author = {Sands, Jonathan},
     title = {Abelian fields and the Brumer-Stark conjecture},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {3},
     year = {1984},
     pages = {337-346},
     zbl = {0552.12007},
     mrnumber = {768828},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1984__53_3_337_0}
}
Sands, J. W. Abelian fields and the Brumer-Stark conjecture. Compositio Mathematica, Tome 53 (1984) no. 3, pp. 337-346. http://www.numdam.org/item/CM_1984__53_3_337_0/

[1] P. Deligne and K. Ribet, Values of abelian L-functions at negative integers over totally real fields. Inventiones Mathematicae 59 (1980) 227-286. | MR 579702 | Zbl 0434.12009

[2] B.H. Gross, P-adic L-series at s = 0, manuscript for J. Fac. Sci., U. Tokyo, Sect. IA 28 (1981), No. 3, 979-994. | MR 656068 | Zbl 0507.12010

[3] A. Hurwitz, Einige Eigenschaften Dirichlet'schen Funktionen. Zeit. fur Math. Phys. 27 (1882) 86-101(Math Werke I, 72-88). | JFM 14.0371.01

[4] D. Kubert and S. Lichtenbaum, Jacobi-sum Hecke characters and Gauss sum identities. Comp Math. 48 (1983) Fasc. 1, 55-87. | Numdam | MR 700580 | Zbl 0513.12010

[5] S. Lang, Cyclotomic Fields. Springer-Verlag, New York (1978). | MR 485768 | Zbl 0395.12005

[6] D. Rideout, A generalization of Stickelbergers' Theorem. Ph.D. Thesis, McGill, Montreal (1970).

[7] J.W. Sands, The Conjecture of Gross and Stark for Special Values of Abelian L-series over Totally Real Fields. Ph.D. Thesis, U.C.S.D., San Diego (1982).

[8] H.M. Stark, L-functions at s =1. IV. First derivatives at s = 0, Advances in Math. 35 (1980) 197-235. | MR 563924 | Zbl 0475.12018

[9] H.M. Stark, Values of Zeta and L-functions, to appear in proceedings of conference to honor Dedekind's 150th birthday. | MR 693166

[10] J. Tate, Brumer-Stark-Stickelberger, Seminaire de Theorie des Nombres Annee 1980-81, expose no. 24. | MR 644657 | Zbl 0504.12005

[11] J. Tate, On Stark's conjectures on the behavior of L(s,X) at s = 0. J. Fac. Sci. U. Tokyo Sect. IA 28 (1981), No. 3, 963-978. | MR 656067 | Zbl 0514.12013

[12] A. Weil, Jacobi sums as Grössencharaktere. Trans Am. Math. Soc. 23 (1952) 487-495. | MR 51263 | Zbl 0048.27001

[13] A. Weil, Sommes de Jacobi et caracteres de Hecke. Nachr. Akad. Wiss. Göttingen, Math.-Phys. Klasse (1974) 1-14. | MR 392859 | Zbl 0367.10035